Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 4, NWS Corpus Christi, TX

March 11, 201415 counties in Texas

NWS Corpus Christi, TX issued this red flag warning at Mar 11, 2014, 3:41 PM CDT for 15 counties in Texas. It took effect at Mar 12, 2014, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2014, 3:41 PM CDT (20:41 UTC)
In effect from
Mar 12, 2014, 12:00 PM CDT
Expired
Mar 12, 2014, 7:00 PM CDT
In force
7 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WWUS84 KCRP 112041
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
341 PM CDT TUE MAR 11 2014

...RED FLAG CONDITIONS WEDNESDAY OVER SOUTH TEXAS...

.A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS EARLY WEDNESDAY MORNING
AND RESULT IN THE INTRUSION OF MUCH COLDER AND DRIER AIR. THERE IS
A HIGH RISK THAT THE COMBINATION OF LOW RELATIVE HUMIDITY VALUES
AND HIGH WIND WILL RESULT IN RED FLAG CONDITIONS OVER MUCH OF
SOUTH TEXAS DURING THE AFTERNOON HOURS WEDNESDAY.

TXZ229>234-239>247-120445-
/O.NEW.KCRP.FW.W.0004.140312T1700Z-140312T2300Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
341 PM CDT TUE MAR 11 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT WEDNESDAY FOR
THE COMBINATION OF LOW RELATIVE HUMIDITY VALUES AND FREQUENT
STRONG NORTH WIND GUSTS FOR MUCH OF SOUTH TEXAS...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT
WEDNESDAY. 

* AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... 
  GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... 
  NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. 

* TIMING...NOON THROUGH 600 PM CDT.

* WIND...FREQUENT NORTH WIND GUSTS 25 TO 30 MPH AT 20 FEET.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 25 TO 30 PERCENT
  WEST. 35 TO 40 PERCENT CENTRAL AND EAST.

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT
WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

&&

$$

87
4 follow-up statements
544 
WWUS84 KCRP 120429
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1129 PM CDT TUE MAR 11 2014

...RED FLAG CONDITIONS WEDNESDAY OVER SOUTH TEXAS...

.A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS EARLY WEDNESDAY
MORNING AND RESULT IN THE INTRUSION OF MUCH COLDER AND DRIER AIR.
THERE IS A HIGH RISK THAT THE COMBINATION OF LOW RELATIVE
HUMIDITY VALUES AND HIGH WIND WILL RESULT IN RED FLAG CONDITIONS
OVER MUCH OF SOUTH TEXAS DURING THE AFTERNOON HOURS WEDNESDAY.

TXZ229>234-239>247-121200-
/O.CON.KCRP.FW.W.0004.140312T1700Z-140312T2300Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1129 PM CDT TUE MAR 11 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CDT
WEDNESDAY FOR STRONG NORTH WIND AND LOW RELATIVE HUMIDITY FOR MUCH
OF SOUTH TEXAS...

* AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... 
  GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... 
  NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. 

* TIMING...NOON THROUGH 600 PM CDT.

* WIND...FREQUENT NORTH WIND GUSTS 25 TO 35 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 25 TO 30 PERCENT
  WEST. 30 TO 40 PERCENT CENTRAL AND EAST.

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT
WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

&&

$$
920 
WWUS84 KCRP 120834
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
334 AM CDT WED MAR 12 2014

...RED FLAG CONDITIONS TODAY OVER SOUTH TEXAS...

.A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS EARLY THIS MORNING
BRINGING GUSTY WIND AND DRIER AIR. WINDS WILL PEAK DURING THE MID
MORNING AND EARLY AFTERNOON HOURS...THEN GRADUALLY DECLINE MID AND
LATE AFTERNOON. THE COMBINATION OF LOW RELATIVE HUMIDITY VALUES
AND HIGH WIND WILL RESULT IN RED FLAG CONDITIONS OVER MUCH OF
SOUTH TEXAS DURING THE AFTERNOON HOURS.

TXZ229>234-239>247-121700-
/O.EXT.KCRP.FW.W.0004.140312T1700Z-140313T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
334 AM CDT WED MAR 12 2014

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING FOR FOR STRONG NORTH WIND AND LOW RELATIVE HUMIDITY
FOR MUCH OF SOUTH TEXAS...


* AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... 
  GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... 
  NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. 

* TIMING...NOON THROUGH 600 PM CDT.

* WIND...FREQUENT NORTH WIND GUSTS 25 TO 35 MPH. A FEW GUSTS NEAR
  40 MPH WILL BE POSSIBLE ACROSS THE COASTAL BEND.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 20 TO 35 PERCENT.

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT
WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

&&

$$
618 
WWUS84 KCRP 121755
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1255 PM CDT WED MAR 12 2014

...RED FLAG CONDITIONS TODAY OVER SOUTH TEXAS...

.A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS EARLY THIS MORNING
BRINGING GUSTY WIND AND DRIER AIR. WINDS WILL PEAK DURING THE MID
MORNING AND EARLY AFTERNOON HOURS...THEN GRADUALLY DECLINE MID
AND LATE AFTERNOON. THE COMBINATION OF LOW RELATIVE HUMIDITY
VALUES AND HIGH WIND WILL RESULT IN RED FLAG CONDITIONS OVER MUCH
OF SOUTH TEXAS DURING THE AFTERNOON HOURS.

TXZ229>234-239>247-130000-
/O.CON.KCRP.FW.W.0004.000000T0000Z-140313T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1255 PM CDT WED MAR 12 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR STRONG NORTH WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH
TEXAS...

* AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... 
  GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... 
  NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. 

* TIMING...NOON THROUGH 600 PM CDT.

* WIND...FREQUENT NORTH WIND GUSTS 25 TO 35 MPH. A FEW GUSTS NEAR
  40 MPH MAY OCCUR ACROSS THE COASTAL BEND.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES 20 TO 35 PERCENT.

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT
WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

&&

$$

87
783 
WWUS84 KCRP 130000
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
700 PM CDT WED MAR 12 2014

TXZ229>234-239>247-130100-
/O.EXP.KCRP.FW.W.0004.000000T0000Z-140313T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
700 PM CDT WED MAR 12 2014

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR ALL OF SOUTH
TEXAS...

GUSTY WINDS WILL CONTINUE TO SUBSIDE THIS EVENING. THEREFORE...THE
RED FLAG WARNING WILL EXPIRE AT 7 PM.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Mar 11, 2:30 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Mar 11, 2:30 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
230 PM CDT TUE MAR 11 2014

.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

&&

.AVIATION...A TRANSITION FROM VFR THIS EVENING TO MVFR/IFR VSBY
OVERNIGHT EAST OF U.S. ROUTE 281 IN ADVANCE OF A COLD FRONT.
EXPECT FRONT TO MOVE ACRS SOUTH TEXAS DURING THE 09-12Z WED
PERIOD. NO PCPN ALONG THE FRONT. VFR CONDITIONS AFTER FROPA.
STRONG SFC WIND AFTER FROPA ESPECIALLY DRG THE MID MORNING TO MID
AFTN PERIOD WED.

&&

.PREV DISCUSSION... /ISSUED 619 AM CDT TUE MAR 11 2014/

DISCUSSION...MARINE DENSE FOG ADVISORY THROUGH THE MID MORNING
HOURS.

AVIATION...PATCHY MVFR FOG ACROSS ALL TAF SITES WITH BRIEF
IFR/LIFR CONDITIONS THROUGH 14Z. CLOUDS SHOULD BEGIN TO CLEAR FROM
WEST TO EAST THIS MORNING...BECOMING CLEAR IN THE AFTERNOON. LIGHT
SW-LY FLOW THIS MORNING WILL INCREASE 10-15KT AND SHIFT OUT OF
THE SOUTH THIS AFTERNOON. ANOTHER ROUND OF PATCHY FOG IS POSSIBLE
OVERNIGHT AHEAD OF THE NEXT COLD FRONT. THE FRONT SHOULD MOVE FROM
NW TO SE BETWEEN 09Z-12Z...WITH GUSTY N-LY WINDS DEVELOPING.

PREV DISCUSSION... /ISSUED 436 AM CDT TUE MAR 11 2014/

SHORT TERM (TODAY THROUGH WEDNESDAY)...THE UPPER LEVEL TROUGH AXIS
IS PASSING OVERHEAD WITH LIGHT DRIZZLE ACROSS THE AREA COMING TO AN
END. THICK LOW CLOUD COVERAGE REMAINS HOWEVER IS EXPECTED TO ERODE
FROM WEST TO EAST DUE TO SUBSIDENCE AND DRYING FROM THE EXITING
TROUGH/LOW. PATCHY FOG IS DEVELOPING BENEATH THE THICK CLOUDS WITH A
FEW LOCATIONS DIPPING BELOW 1 MILE AT TIMES. HOWEVER WITH THESE
CLOUDS AM NOT EXPECTING WIDESPREAD DENSE FOG. IF CLEARING OCCURS
FASTER THAN EXPECTED...VISIBILITIES MAY BEGIN TO FALL EVEN FURTHER.
OTHERWISE...SKIES SHOULD BECOME PARTLY CLOUDY TO MOSTLY SUNNY
THROUGHOUT TODAY. THIS COMBINED WITH WEAK UPPER RIDGING AND WESTERLY
FLOW AT H85 WILL LEAD TO MUCH WARMER TEMPERATURES ACROSS SOUTH
TEXAS...ESPECIALLY ACROSS THE WESTERN BRUSH COUNTRY WITH TEMPS IN
THE MID TO UPPER 80S...AND TEMPS ACROSS THE EASTERN CWA IN THE MID
TO UPPER 70S. ALONG THE COAST...TEMPERATURES ARE EXPECTED TO BE IN
UPPER 60S TO LOW 70S. MEANWHILE...A SURFACE LOW WILL WILL CONTINUE
TO DEVELOP ACROSS THE CENTRAL PLAINS TODAY AND LIFT TO THE
NORTHEAST THIS EVENING...WITH STRONG 1037MB HIGH PRESSURE BUILDING
IN BEHIND. THIS SHOULD BRING A SHALLOW COLD FRONT DOWN INTO SOUTH
TEXAS EARLY WEDNESDAY MORNING. BREEZY TO WINDY CONDITIONS WILL
DEVELOP IN WAKE OF THE FROPA WITH PERSISTENT CAA AND SHOULD LEAD TO
HIGHS UNDER MOSTLY CLEAR SKIES REMAINING IN THE MID TO UPPER 60S.
CURRENTLY...WIND ADVISORY CONDITIONS REMAIN BORDERLINE FOR
WEDNESDAY. WINDS WILL GRADUALLY DIMINISH THROUGH THE EARLY
EVENING.

MARINE...SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR ALL THE
BAYS AND OPEN GULF WATERS WEDNESDAY.

FIRE WEATHER...WITH DRIER AIR ALSO EXPECTED TO FILTER IN BEHIND
WEDNESDAY/S COLD FRONT...ELEVATED FIRE WEATHER CONDITIONS ARE
EXPECTED WEDNESDAY AFTERNOON AND EARLY EVENING...WITH POSSIBLY SOME
ISOLATED RED FLAG CONDITIONS ALONG THE COASTAL BEND.

LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...NEW DAY SAME
PROBLEM...HOW TO HANDLE THE WEEKEND AS MODELS DIVERGE BETWEEN GFS
BEING RATHER DRY AND ECMWF BEING WETTER AND KEEPING MOISTURE AROUND
FOR THE FRONT ON SUNDAY. AM STILL GOING TO LEAN TOWARD THE GFS...AS
THE ECMWF IS STARTING TO FALL A BIT MORE IN LINE WITH A RIDGE
BUILDING OVER THE AREA ON SUNDAY (AND HENCE WOULD EXPECT TO SEE A
FRONT). ALSO...ECMWF SHOWING A BIT BETTER MID LEVEL TROUGH ON FRIDAY
ALTHOUGH IT IS WEAKER AND SLOWER THAN THE GFS SOLUTION.

BEFORE THAT...STILL LOOKS LIKE A RELATIVELY DRY FORECAST WEDNESDAY
NIGHT THROUGH FRIDAY MORNING...ALTHOUGH THERE COULD BE SOME DRIZZLE
EARLY FRIDAY MORNING OVER THE COASTAL AREAS AND GULF WATERS (WILL
KEEP IT OUT OF THE FORECAST). AFTER FRIDAY MORNING...MODELS BEGIN TO
DIVERGE AS GFS DRIES THINGS OUT AS IT TAKES THE SURFACE LOW AND
PUSHES IT EAST...WHILE ECMWF AND CANADIAN KEEP IN NORTH CENTRAL
TEXAS. GFS DOES THIS BECAUSE MID LEVEL TROUGH IS STRONGER THAN
EITHER ECMWF OR CANADIAN. IF GFS IS CORRECT...THEN RAIN FOR THE
WEEKEND (MAINLY SATURDAY NIGHT AND SUNDAY) NOT LIKELY SINCE LOW AND
MID LEVEL MOISTURE DRY OUT BEFORE FRONTAL BOUNDARY COMES DOWN
SUNDAY. IF ECMWF IS CORRECT...THEN COULD HAVE BETTER MOISTURE FOR
SUNDAY FOR A CHANCE FOR CONVECTION. FOR NOW...WILL LEAN MORE TOWARD
THE DRIER SOLUTION AND TRIM POPS OUT WEST A BIT MORE WHERE NO
RAINFALL IS MENTIONED SATURDAY NIGHT OR SUNDAY. ALSO...WILL ONLY GO
WITH A SLIGHT CHANCE FOR SHOWERS SUNDAY OVER THE EASTERN AREAS
(LATER SHIFTS CAN ADJUST AS NEEDED UNTIL SOLUTION BECOMES MORE
APPARENT). FRONT COMES DOWN ON SUNDAY AND SHOULD BE DRY AFTER THAT
(SUNDAY NIGHT AND MONDAY). CONCERNING TEMPERATURES...AFTER A COOL
MORNING THURSDAY (STAYING MORE ON THE COOLER SIDE OF GUIDANCE)...
WILL CONTINUE WITH A GRADUAL WARM-UP THROUGH SATURDAY...THEN COOL
THINGS DOWN WITH FRONT ON SUNDAY. AFTER FROPA ON SUNDAY...AM GOING
TO GO MORE WITH THE GFS COOLER TEMPERATURES THAN WARMER ECMWF
NUMBERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    56  67  43  66  52  /  10   0   0   0  10
VICTORIA          53  65  37  65  46  /  10   0   0   0  10
LAREDO            55  68  45  68  52  /  10   0   0   0  10
ALICE             53  67  41  67  48  /  10   0   0   0  10
ROCKPORT          56  63  44  63  54  /  10   0   0   0  10
COTULLA           53  65  41  66  47  /  10   0   0   0  10
KINGSVILLE        56  68  42  67  50  /  10   0   0   0  10
NAVY CORPUS       56  65  48  64  55  /  10   0   0   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     AFTERNOON FOR THE FOLLOWING ZONES: ARANSAS...BEE...
     CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...
     LIVE OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
     VICTORIA...WEBB.

     WIND ADVISORY FROM 10 AM TO 5 PM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...JIM WELLS...
     KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN PATRICIO...
     VICTORIA.

GM...GALE WARNING FROM 7 AM TO 7 PM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 7 AM TO 7 PM CDT WEDNESDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM.

&&

WC/87...AVIATION
Hazardous weather outlook, Mar 11, 5:30 AM CDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
530 AM CDT TUE MAR 11 2014

GMZ230-235-250-255-270-275-TXZ229>234-239>247-121030-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
530 AM CDT TUE MAR 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

MARINE DENSE FOG ADVISORY ACROSS THE BAYS AND NEARSHORE WATERS
THROUGH MID MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF SOUTH
TEXAS WEDNESDAY AFTERNOON AND EVENING. CRITICAL FIRE WEATHER
CONDITIONS WILL BE POSSIBLE ALONG THE COASTAL BEND...HOWEVER DUE
TO THE ISOLATION AND BRIEFNESS OF THE CRITICAL CONDITIONS...A RED
FLAG WARNING IS NOT EXPECTED AT THIS TIME.

THERE IS A CHANCE FOR THUNDERSTORMS ON SUNDAY AND SUNDAY NIGHT...
PRODUCING WIND GUSTS...LIGHTNING AND POSSIBLE SMALL HAIL.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED BEHIND A COLD FRONT ON
WEDNESDAY...WITH SMALL CRAFT ADVISORY CONDITIONS CONTINUING OVER THE
GULF WATERS WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CB/GW

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 5:24 AM CDTMarine Dense Fog AdvisoryCRP5 hr
Mar 11, 2:49 PM CDTWind AdvisoryCRPAransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more26 hr
Mar 11, 3:06 PM CDTGale WarningCRP28 hr
Mar 11, 3:06 PM CDTSmall Craft AdvisoryCRP39 hr

Nearby

Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.